MAUDE Adverse Event Report: INTEGRITY IMPLANTS INC LINESIDER DUAL LEAD CANNULATED SCREW 6.5X50MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

INTEGRITY IMPLANTS INC LINESIDER DUAL LEAD CANNULATED SCREW 6.5X50MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number LS-SC7G6550
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The reported event was unable to be confirmed due to limited information received from the customer.The device history record (dhr) review was unable to be performed as the lot number of the device involved in the event is unknown.A review of the complaint history determined that no further action was required as no trends were identified.A root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.There are warnings in the package insert that this type of event can occur, and risks are addressed in risk documentation.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Integrity implants will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient underwent an initial one-level posterior fixation procedure on an unknown date.Subsequently, the patient underwent a revision procedure due to posterior pull-out of the l4 pedicle screw away from the bone, post-operatively.Attempts have been made and additional information on the reported event is unavailable.

Brand Name
LINESIDER DUAL LEAD CANNULATED SCREW 6.5X50MM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
INTEGRITY IMPLANTS INC
354 hiatt drive
palm beach gardens FL 33418
MDR Report Key11737903
Report Number3012797630-2021-00012
Device Sequence Number4244818
Product Code NKB
UDI-Device Identifier00818613024432
UDI-Public(01)00818613024432
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K190360
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLS-SC7G6550
Device Catalogue NumberLS-SC7G6550
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/01/2021
Initial Report FDA Received Date04/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR